Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extension of Privaloff's theorem to ultraspherical expansions


Author: Allan J. Fryant
Journal: Proc. Amer. Math. Soc. 71 (1978), 49-53
MSC: Primary 42A56; Secondary 33A45
MathSciNet review: 0481900
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Privaloff's theorem which relates the boundary continuity of $ \operatorname{Re} (f)$ to that of f, f analytic on a disk, is extended to ultraspherical expansions.


References [Enhancements On Off] (What's this?)

  • [1] N. Bari, A treatise on trigonometric series, Vol. 2, Macmillan, New York, 1964. MR 0171116 (30:1347)
  • [2] R. Courant and D. Hilbert, Methods of mathematical physics, Vol. 2, Interscience, New York, 1962.
  • [3] A. Erdélyi, Singularities of generalized axially symmetric potentials, Comm. Pure Appl. Math. 9 (1956), 403-414. MR 0084050 (18:800e)
  • [4] R. Gilbert, Function theoretic methods in partial differential equations, Academic Press, New York, 1969. MR 0241789 (39:3127)
  • [5] -, On the singularities of generalized axially symmetric potentials, Arch. Rational Mech. Anal. 6 (1960), 171-176. MR 0120478 (22:11231)
  • [6] G. Goluzin, Geometric theory of functions of a complex variable, Transl. Math. Monographs, vol. 26, Amer. Math. Soc., Providence, R.I., 1969. MR 0247039 (40:308)
  • [7] G. Hardy and J. Littlewood, Some properties of fractional integrals. II, Math. Z. 34 (1932), 403-439. MR 1545260
  • [8] I. Privaloff, Sur les fonctions conjugées, Bull. Soc. Math. France 44 (1916), 100-103. MR 1504751
  • [9] G. Szegö, On the singularities of zonal harmonic expansions, J. Rational Mech. Anal. 3 (1954), 561-564. MR 0062880 (16:34b)
  • [10] F. Tricomi, Vorlesungen über Orthogonalreihen, Springer-Verlag, Berlin, 1955. MR 0070746 (17:30a)
  • [11] A. Weinstein, Generalized axially symmetric potential theory, Bull. Amer. Math. Soc. 59 (1953), 20-38. MR 0053289 (14:749c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A56, 33A45

Retrieve articles in all journals with MSC: 42A56, 33A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0481900-1
Article copyright: © Copyright 1978 American Mathematical Society